Solution of the Boltzmann equation for discrete velocities
Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 831-834
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_4_a14,
author = {V. V. Aristov},
title = {Solution of the {Boltzmann} equation for discrete velocities},
journal = {Doklady Akademii Nauk},
pages = {831--834},
year = {1985},
volume = {283},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a14/}
}
V. V. Aristov. Solution of the Boltzmann equation for discrete velocities. Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 831-834. http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a14/